It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I would talk to both your eye doctor and your gyn. Not being able to tolerate contact lenses is a general side effect of all birth control pills--so I'm doubtful that your gyn could put you on something that makes your eyes less dry. But don't despair! You can talk with your eye doctor about getting new lenses with a lower water content--yes, a lower water content. The higher the water content in your lenses, the harder your eyes have to work to keep them wet. I've never had a problem with birth control, but after a couple of courses with Accutane, my eyes were pretty dry. My tear tests were fine, but I still switched to a contact with lower water content. You might have to give up colored lenses--it wasn't a problem for me because with astigmatism, I don't get the fun lens choices--but you might not have to give up contacts.

I'd give it another month or two--unless they're unbearable. Then I'd call your eye doctor and see what they say.

--Karyn
I am having the same problem myself. I started the patch two months ago and my eyes can't tolerate my contacts anymore. My eye doctor says nothing's wrong with my eyes. Or my contacts. I use Acuvue 2 lenses and have for over two years. I have also been on birth control for the majority of that time (LoOvral). This is the first time I've ever had a problem. I've already got three kids and don't intend to have any more, so I've set up to have a tubal. I love my contacts and can't imagine having to wear my glasses all the time.





All times are GMT -7. The time now is 11:38 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!